• question-icon

    What are the side effects of Keraglo, Renocia shampoo and Vitamin B complex?

default
Posted on Wed, 1 Jun 2016 in Skin Hair and Nails
Question: Hi,

I am facing hair loss problems. Today I consulted with the doctor and he has suggested me below

- keraglo tablets
- renocia shampoo and conditioner(three times a week)
- vitamin b complex
- calciferol d3

Doctor suggested to follow this for 2 months and go back again.

I am 24 years old and reluctant to eat tablets. I don't prefer them much because of fear of side effects.

Can anyone suggest if the prescription wouldn't have any side effects. I know doctor's consultation wouldn't be wrong.

Just wanted to get it confirmed with the experts again.

Also I would like to receive additional advice for hair growth. Any diet plan or any exercise to include. Anything from which I can see permanent effects.

Thank you
doctor
Answered by Dr. Naveen Kumar 44 minutes later
Brief Answer:
Follow the instructions

Detailed Answer:
Welcome to health care magic, I share your concern and I will try to help you out in best possible way.
Let me tell you the rationale and mechanism of action of every medicine prescribed by your doctor.
1. Keraglo tablets contain omega fatty acid which is essentially an anti oxidant, which increases the growth rate of tissue. there won't be any side effects.
2. Renocia shampoo contains multiple organic and synthetic ingredients, which have least of side effects.
3. vitamin b-complex as you might already be knowing, is essential for cell growth and development.
4. calciferol D3 is calcium supplement which might cause gastric irritation.
So all the medicines given are essential in hair growth process, and for your information, treatment modalities for hair loss varies, depending upon clinical evaluation of patient's condition and preference of doctor. If you are not comfortable with consumption of tablets, you can shift to local application of
Q SERA a hair serum applied once daily for 2 months and consume food rich in calcium like dairy products, fish, liver etc..
You should follow above mentioned treatment regimen first for 2 months and depending on the outcome, further treatment modalities and duration of treatment will be determined.
I hope this helps you
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
Dr. Naveen XXXXXXX
Medical Consultant.
Ebix, Inc.
YYYY@YYYY




Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Naveen Kumar

General & Family Physician

Practicing since :2008

Answered : 154 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Keraglo

doctor1 MD

I am facing hair loss from the centre of my scalp , along with receding hairline

doctor1 MD

Hi..i m facing severe hair loss after stopped breastfeeding to my son ...I'm 27 nw..my haemoglobin is good...no thyroid issues......pls .give me...

doctor1 MD

Hi I am having lot of hair fall . I did Ferritin and vitamin tests. Both are deficient. Kindly prescribe good medicine for both.

doctor1 MD

Hi, I am having hair problem and doctor has recommender me Keraglo men tablet to be taken at Night along Renocia hair solution & Kera XL serum. Is...

doctor1 MD

i am 32 years man from last 6months white hair coming what can i do i am 32 years man from last 6months white hair coming what can i do

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Naveen Kumar
  • Q - What does my ultrasound scan test report indicate?

  • Q - What causes drowsiness in a CKD patient after a missed EPO injection?

  • Q - Does frequent masturbation cause recurrence of jaundice?

  • Q - How long does Suboxone stay in your system?

  • Q - Suggest remedies for persistent back pain

  • Q - What causes dark discolouration of urine and burning sensation during...

  • Q - What are the repercussions of overdosing on Terbinafine?

  • Q - Does intake of Dicorate cause weight gain?

  • Q - Suggest remedies for rashes in groin area

  • Q - Are green stools a cause for concern?

backtotop2